# SDR CA190312009

- Difficulty date: February 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5311233220091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L1 DOOR STOP #1 LWR I/B HOLE FR 20 CRACKED ON INTERCOSTAL.
